# SDR ASOA201708043220

- Difficulty date: August 7, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 38,727 hours, 30,089 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200203046
- Condition: Seized
- Location: Nr 2
- Part time: 32,914 hours, 26,824 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED HAZE AND SLIGHT ODOR ON TAKEOFF IN CABIN SWITCHING FROM APU TO ENGINE BLEEDS ON TAKEOFF. CLEARED AFTER 5 MINUTES. MAINTENANCE INSPECTED AND REPLACED THE NR 2 AIR CYCLE MACHINE AND REMOVED OIL FROM OVERSERVICED APU.  OPERATIONAL CHECKS WERE GOOD.
